# SDR AALA20050540

- Difficulty date: August 12, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LOWER MAIN SILL OUTER CHORD HAS CORROSION REMOVAL ON VERTICAL LEG INBOARD SURFACE IN AN AREA OF 1.7 INCH BY 2.8 INCH WITH A DEPTH OF .035 AT STATION 527.  REMOVED AND VERIFIED CORROSION HAD BEEN REMOVED.  PERFORMED A HIGH FREQUENCY EDDY CURRENT INSPECTION.  INSTALLED FASTENERS WET.  ALODINED AND APPLIED TWO COATS OF PRIMER.
